# SDR UPS96205852

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corrosion
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING THE 1176 CHORD CORRODED OUT OF LIMITS FROM RBL 65 TO LBL 65, WL 208, IAW SRM 53-10-1.  REMOVED AND REPLACED CHORD IAW SRM 51-10-1, 51-10-2, 51-30-2, 51-30-5, 51-20-4, AND M/M 51-20-151.
